# SDR QXEA2012020300149

- Difficulty date: February 1, 2012
- Submitted: February 4, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 11,563 hours, 12,565 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1185
- Condition: Malfunctioned
- Location: Propeller
- Part time: 13,750 hours, 14,836 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"A/F TEST FAILED" CAUTION MESSAGE ON NR 1 ENGINE AFTER A/F TEST. CHECKED CDS, FOUND FAULT 400A ON NR 1 PEX REF FIM 61-20-09-810-806. FOUND NR1 PEC HAS PRIOR HISTORY OF SAME FAULT ON OTHER ACFT.  R & R NR1 PEC IAW AMM 61-20-36-000-801/400-801. CHECKS GOOD IAW AMM 61-20-36-720-801 AND MX 6710006.  C/W OPS TEST OF PROPELLER AUTOFEATHER AND UPTRIM SYS IAW AMM 61-20-00-710-801. CHECKS GOOD. NO FURTHER DEFECTS NOTED.  RETUREND TO SERVICE.
